Department of Mathematics
In this paper we first prove that every differential character can be represented by differential form with singularities. Then we lift the Gauss-Bonnet-Chern theorem for vector bundles to differential characters.
Source Publication Title
Results in Mathematics
© Springer International Publishing 2017. The final publication is available at Springer via http://dx.doi.org/10.1007/s00025-017-0652-1
Link to Publisher's Edition
Ho, M. (2017). Gauss-Bonnet-Chern theorem and differential characters. Results in Mathematics, 72 (1-2), 573-584. https://doi.org/10.1007/s00025-017-0652-1